# SDR MALA050159

- Difficulty date: February 17, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 340B424
- Aircraft time: 17,665 hours, 19,589 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y CHECK FOUND GALLEY SEAT TRACK, P/N 7253721-459 AND PROFILE, P/N 7253721-495 ARE CORRODED.  ITEMS ARE BEING REPLACED IAW SRM 51-40-21 AND 51-40-22.
